# SDR 98ZZZX790

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N961LL
- Make and model: Beech B200
- Aircraft serial: BB1139
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Gauge
- Part number: ENFM15Y8LM
- Condition: Stuck
- Location: Hyd Accumulator
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCUMULATOR PRESSURE GAUGE IS PART OF STC SA-4378-WP AVIADESIGN INC., HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  GAUGE SHOWED NEEDLE STUCK AT 250 PSI WITH ZERO PRESSURE ON SYSTEM DURING AIRCRAFT INSPECTION.  SUBMITTER RECOMMENDED A BETTER QUALITY GAUGE BE USED IN SYSTEM.
